By Topic

The complete canonical piecewise-linear representation. I. The geometry of the domain space

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
C. Kahlert ; Inst. for Phys. & Theor. Chem., Tubingen Univ., Germany ; L. O. Chua

Continuous piecewise-linear functions from Rn to Rm are analyzed in terms of the dimensions of their domain space and of degenerate kth-order intersections of region boundaries. The theory developed demonstrates how these two quantities are connected. Moreover, the exact number of independent parameters is demonstrated for boundary configurations containing degenerate intersections of arbitrary orders

Published in:

IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications  (Volume:39 ,  Issue: 3 )